RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 2, Pages 377–383 (Mi zvmmf5873)  

This article is cited in 1 scientific paper (total in 1 paper)

An additive difference scheme for a fourth order nonstationary equation in an arbitrary domain

B. S. Jovanović

Belgrade, Yugoslavia

Full text: PDF file (514 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:2, 86–92

Bibliographic databases:

UDC: 518:517.944/.947
MSC: 65N06
Received: 10.03.1975
Revised: 02.07.1975

Citation: B. S. Jovanović, “An additive difference scheme for a fourth order nonstationary equation in an arbitrary domain”, Zh. Vychisl. Mat. Mat. Fiz., 17:2 (1977), 377–383; U.S.S.R. Comput. Math. Math. Phys., 17:2 (1977), 86–92

Citation in format AMSBIB
\Bibitem{Jov77}
\by B.~S.~Jovanovi{\'c}
\paper An additive difference scheme for a fourth order nonstationary equation in an arbitrary domain
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 2
\pages 377--383
\mathnet{http://mi.mathnet.ru/zvmmf5873}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0502009}
\zmath{https://zbmath.org/?q=an:0363.65080}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 2
\pages 86--92
\crossref{https://doi.org/10.1016/0041-5553(77)90038-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5873
  • http://mi.mathnet.ru/eng/zvmmf/v17/i2/p377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Brusnikin, “On the accuracy of solving difference equations that describe the behavior of a plate under a dynamic load”, Comput. Math. Math. Phys., 39:2 (1999), 305–313  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:113
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020